Took Plan B a day after my period which ended feb 10. I started bleeding again as if i started my period 3 days ago (it feels like my period). How can I get my period twice in a month? Should I be concerned? Did the pill work? I don't want to end up pregnant.
Its just the Plan B. Its breakthru bleeding from the hormones. Your regular period will probably be a little late too. This is also the plan B effect. There is no way to say the pill worked until its time for your period.
I'm having the same problem I took the plan B pill on Thursday and I just started bleeding today like crazy on Monday is this another period ? I already had my period this month
Ladies same thing is going on with me but a little more weird so I ended my period on a Friday I took the plan B on that sunday then about three days later I got my period. Then it lasted a week ... it stopped and just today I got my period again legit almost all back to back I feel so weak
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.